# SDR 02FDEA00209

- Difficulty date: March 19, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46608
- Aircraft time: 64,764 hours, 25,569 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER T/O 9L FLL FLAP TAPES REMAIN IN T/O POS WITH HANDLE 0 EX.  REMOVED AND REPLACED INBOARD FLAP CONTROL VALVE PER MM 27-52-02-2.
